Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

943 Publikationen

1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
Differential geometry of Poisson spaces
Albeverio S, Kondratiev Y, Röckner M (1996)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(10): 1129-1134.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces
Albeverio S, Kondratiev Y, Röckner M (1996)
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 323(11): 1179-1184.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628275
Bounds for the accuracy of Poissonian approximations of stable laws
Bentkus V, Götze F, Paulauskas V (1996)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 65(1): 55-68.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638303
On minimal moment assumptions in Berry-Esseen theorems for U-statistics
Bentkus V, Götze F (1996)
THEORY OF PROBABILITY AND ITS APPLICATIONS 40(3): 430-445.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628184
Second-order correctness of the blockwise bootstrap for stationary observations
Götze F, Kunsch HR (1996)
ANNALS OF STATISTICS 24(5): 1914-1933.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638739
A Berry-Esseen bound for student's statistic in the non-iid case
Bentkus V, Bloznelis M, Götze F (1996)
JOURNAL OF THEORETICAL PROBABILITY 9(3): 765-796.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638950
The Berry-Esseen bound for student's statistic
Bentkus V, Götze F (1996)
ANNALS OF PROBABILITY 24(1): 491-503.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638947
Optimal rates of convergence in the CLT for quadratic forms
Bentkus V, Götze F (1996)
ANNALS OF PROBABILITY 24(1): 466-490.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638391
Bounds for characteristic functions of polynomials in asymptotically normal random variables
Götze F, Prokhorov YV, Ulyanov VV (1996)
RUSSIAN MATHEMATICAL SURVEYS 51(2): 181-204.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638618
On the topological classification of pseudofree group actions on 4-manifolds .2.
Bauer S, Wilczynski DM (1996)
K-THEORY 10(5): 491-516.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639040
Equivariant surgery with middle dimensional singular sets .1.
Bak A, Morimoto M (1996)
Forum Mathematicum 8(3): 267-302.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628669
A counterexample to Aharoni's strongly maximal matching conjecture
Ahlswede R, Khachatrian LH (1996)
DISCRETE MATHEMATICS 149(1-3): 289.
PUB | DOI | WoS
 
1996 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1913322
Cross-disjoint pairs of clouds in the interval lattice
Ahlswede R, Cai N (1996)
In: The Mathematics of Paul Erdos, Vol. I. Graham RL, Nesetril J (Eds); Berlin/Heidelberg/New York: Springer Verlag: 155-164.
PUB
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628906
Erasure, list, and detection zero-error capacities for low noise and a relation to identification
Ahlswede R, Cai N, Zhang Z (1996)
IEEE TRANSACTIONS ON INFORMATION THEORY 42(1): 55-62.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638929
Fault-tolerant minimum broadcast networks
Ahlswede R, Gargano L, Haroutunian HS, Khachatrian LH (1996)
NETWORKS 27(4): 293-307.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638192
Incomparability and intersection properties of Boolean interval lattices and chain posets
Ahlswede R, Cai N (1996)
EUROPEAN JOURNAL OF COMBINATORICS 17(8): 677-687.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639105
Optimal pairs of incomparable clouds in multisets
Ahlswede R, Khachatrian LH (1996)
GRAPHS AND COMBINATORICS 12(1): 97-137.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639674
Sets of integers and quasi-integers with pairwise common divisor
Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 74(2): 141-153.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639022
Sets of integers with pairwise common divisor and a factor from a specified set of primes
Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 75(3): 259-276.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638542
The complete nontrivial-intersection theorem for systems of finite sets
Ahlswede R, Khachatrian LH (1996)
JOURNAL OF COMBINATORIAL THEORY SERIES A 76(1): 121-138.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=1996

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung